Mathematische Annalen

, Volume 296, Issue 1, pp 441–451

Frobenius pull-back of vector bundles of rank 2 over non-uniruled varieties

  • Atsushi Moriwaki
Article

Mathematics Subject Classification (1991)

14F05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ek]
    Ekedahl, T.: Canonical models of surfaces of general type in positive characteristic. Publ. Math. Inst. Hautes Etud. Sci.67, 97–144 (1988)Google Scholar
  2. [Gi]
    Gieseker, D.: Stable vector bundles and the Frobenius morphism. Ann. Sci. Ec. Norm. Supér., IV. Sér.6, 95–101 (1973)Google Scholar
  3. [Mr]
    Maruyama, M.: Boundedness of semi-stable sheaves of small ranks. Nagoya Math. J.78, 65–94 (1980)Google Scholar
  4. [Mi]
    Miyaoka, Y.: The Chern classes and Kodaira dimension of a minimal variety. (Adv. Stud. Pure Math., vol. 10, 1987, Algebraic Geometry, Sendai, 1985, 449–476) Tokyo: KinokuniyaGoogle Scholar
  5. [Mi-Mo]
    Miayaoka, Y., Mori, S.: A numerical criterion for uniruledness, Ann. Math.124, 65–69 (1986)Google Scholar
  6. [Mw]
    Moriwaki, A.: A note on Bogomolov-Gieseker's inequality in positive characteristic. Duke Math. J.64, 361–375 (1991)Google Scholar
  7. [Reid]
    Reid, M.: Bogomolov's theoremc 12≦4c 2. Proc. Intl. Symp. on Alg. Geometry, 623–642. Kyoto: Kinokuniya (1977)Google Scholar
  8. [Reider]
    Reider, I.: Vector bundles of rank 2 and linear systems on algebraic surfaces. Ann. Math.127, 309–316 (1988)Google Scholar
  9. [S-B-1]
    Shepherd-Barron, N.I.: Unstable vector bundles and linear systems on surfaces in positive characteristicp. Invent. Math.106, 243–262 (1991)Google Scholar
  10. [S-B-2]
    Shepherd-Barron, N.I.: Geography for surfaces of general type in positive characteristic. Invent. Math.106, 263–274 (1991)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Atsushi Moriwaki
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan
  2. 2.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations